Zambelli, Giacomo

Dr Giacomo Zambelli  

Department

Position held

Associate Professor of Management Science

 

Experience keywords:

combinatorial optimisation; integer programming; mathematical programming; operations research

Research summary > [Click to expand]

Dr Zambelli's research interests are in integer programming and combinatorial optimisation. His research focuses on theory, the development of efficient algorithms for structured integer programs, and on cutting planes for general mixed integer programs.

Languages:

Italian [Spoken: Fluent, Written: Fluent]

Contact Points

LSE phone number:

+44 (0)20 7106 1265

Publications

2017

Del Pia, Alberto and Musitelli, Antoine and Zambelli, Giacomo (2017) On matrices with the Edmonds-Johnson property arising from bidirected graphs Journal of Combinatorial Theory, Series B. ISSN 0095-8956 (In Press)

2016

Dadush, Daniel and Végh, László A. and Zambelli, Giacomo (2016) Rescaled coordinate descent methods for linear programming In: Louveaux, Quentin and Skutella, Martin, (eds.) Integer Programming and Combinatorial Optimization. Lecture Notes in Computer Science, 9682. Springer, Cham, Switzerland, 26-37. ISBN 9783319334608

2014

Végh, László A. and Zambelli, Giacomo (2014) A polynomial projection-type algorithm for linear programming Operations Research Letters, 42 (1). 91-96. ISSN 0167-6377

2013

Bonami, Pierre and Conforti, Michele and Cornuéjols, Gérard and Molinaro, Marco and Zambelli, Giacomo (2013) Cutting planes from two-term disjunctions Operations Research Letters, 41 (5). 442-444. ISSN 0167-6377

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2013) Extended formulations in combinatorial optimization Annals of Operations Research, 204 (1). 97-143. ISSN 0254-5330

2012

Basu, Amitabh and Campelo, Manoel B. and Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2012) Unique lifting of integer variables in minimal inequalities Mathematical Programming, Online. ISSN 0025-5610

2011

Basu, Amitabh and Cornuéjols, Gérard and Zambelli, Giacomo (2011) Convex Sets and Minimal Sublinear Functions Journal of Convex Analysis, 18 (2). 427-432. ISSN 0944-6532

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2011) A geometric perspective on lifting Operations Research, 59 (3). 567-577. ISSN 0030-364X

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2011) Corner polyhedron and intersection cuts Surveys in Operations Research and Management Science, 16 (2). 105-120. ISSN 1876-7354

2010

Bazu, Amithabh and Campelo, Manoel B. and Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) On lifting integer variables in minimal inequalities In: Eisenbrand, Friedrich and Shepherd, Bruce, (eds.) Integer Programming and Combinatorial Optimization. Lecture notes in computer science, 6080 (6080). Springer, Berlin, Germany, 85-95. ISBN 9783642130359

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) Polyhedral approaches to mixed integer linear programming In: Jünger, Michael and Liebling, Thomas M. and Naddef, Denis and Nemhauser, George L. and Pulleyblank, William R. and Reinelt, Gerhard and Rinaldi, Giovanni and Wolsey, Laurence A., (eds.) 50 Years of Integer Programming 1958-2008: From the Early Years to the State-Of-The-Art. Springer, Berlin, Germany, 334-384. ISBN 9783540682745

Basu, Amitabh and Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) A counterexample to a conjecture of Gomory and Johnson Mathematical Programming. ISSN 0025-5610

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) Equivalence between intersection cuts and the corner polyhedron Operations Research Letters, 38 (3). 153-155. ISSN 0167-6377

Basu, Amitabh and Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) Maximal lattice-free convex sets in linear subspaces Mathematics of Operations Research, 35 (3). 704-720. ISSN 0364-765X

Basu, Amitabh and Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) Minimal inequalities for an infinite relaxation of integer programs SIAM Journal on Discrete Mathematics, 24 (1). 158-168. ISSN 0895-4801

Conforti, Michele and Wolsey, Laurence A. and Zambelli, Giacomo (2010) Projecting an extended formulation for mixed-integer covers on bipartite graphs Mathematics of Operations Research, 35 (3). 603-623. ISSN 0364-765X

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2010) Extended formulations in combinatorial optimization 4or: a Quarterly Journal of Operations Research, 8 (1). 1-48. ISSN 1619-4500

2009

Conforti, Michele and Zambelli, Giacomo (2009) The mixing set with divisible capacities: a simple approach Operations Research Letters, 37 (6). 379-383. ISSN 0167-6377

Zambelli, Giacomo (2009) On degenerate multi-row Gomory cuts Operations Research Letters, 37 (1). 21-22. ISSN 0167-6377

Del Pia, Alberto and Zambelli, Giacomo (2009) Half-integral vertex covers on bipartite bidirected graphs: total dual integrality and cut-rank SIAM Journal on Discrete Mathematics, 23 (3). 1281-1296. ISSN 0895-4801

2007

Zambelli, Giacomo (2007) Colorings of k-balanced matrices and integer decomposition property of related polyhedra Operations Research Letters, 35 (3). 353-356. ISSN 0167-6377

Conforti, Michele and Summa, Marco Di and Zambelli, Giacomo (2007) Minimally infeasible set-partitioning problems with balanced constraints Mathematics of Operations Research, 32 (3). 497-507. ISSN 0364-765X

Conforti, Michele and Gerards, Bert and Zambelli, Giacomo (2007) Mixed-integer vertex covers on bipartite graphs In: Fischetti, Matteo and Williamson, David .P., (eds.) Integer Programming and Combinatorial Optimization. Lecture notes in computer science, 4513 (4513). Springer, Berlin, Germany, 324-336. ISBN 9783540727927

2006

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2006) Decomposing berge graphs containing no proper wheels, long prisms or their complements Combinatorica, 26 (5). 533-558. ISSN 0209-9683

Conforti, Michele and Cornuéjols, Gérard and Liu, Xinming and Vuskovic, Kristina and Zambelli, Giacomo (2006) Odd hole recognition in graphs of bounded clique size SIAM Journal on Discrete Mathematics, 20 (1). 42-48. ISSN 0895-4801

Conforti, Michele and Zambelli, Giacomo (2006) Recognizing balanceable matrices Mathematical Programming, 105 (2-3). 161-179. ISSN 0025-5610

2005

Zambelli, Giacomo (2005) A polynomial recognition algorithm for balanced matrices Journal of Combinatorial Theory, Series B, 95 (1). 49-67. ISSN 0095-8956

Colussi, Livio and Conforti, Michele and Zambelli, Giacomo (2005) Disjoint paths in arborescences Discrete Mathematics, 292 (1-3). 187-191. ISSN 0012-365X

2004

Conforti, Michele and Cornuéjols, Gérard and Zambelli, Giacomo (2004) Bicolorings and equitable bicolorings of matrices In: Grötschel, Martin, (ed.) The Sharpest Cut : the Impact of Manfred Padberg and His Work. MPS-SIAM series on optimization. Society for Industrial and Applied Mathematics, Philadelphia, USA, 33-37. ISBN 9780898715521

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research